MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; DISC ULNA E+ BEARING KIT

ENCORE MEDICAL L.P. DJO SURGICAL; DISC ULNA E+ BEARING KIT
Model Number 540-01-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
The humerus needed a post traumatic revision.It was revised.The new polyethylene implants did not fit.
 
Additional Manufacturer Narrative
See d4 catalog number adn lot number update to unknown, h11 updated.It was reported as, revision surgery: "the humerus needed a post traumatic revision.It was revised.The new polyethylene implants did not fit.Gender unknown age unknown" the actual length of in-vivo for the item(s) listed is unknown as the original surgery date was not provided or could be established.Item number: unk-disc.Item description: unknown part for discovery elbow system.Lot number: unknown.Part revision: na.Product type: discovery elbow.Manufacture date: unknown.Expiration date: unknown.This investigation is limited in scope as only partial information was provided to djo surgical - austin for review.The revised item(s) was not returned for examination and the item and or lot number(s) was not provided.To adequately investigate this event, the part and lot number(s) are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.

Brand Name
DJO SURGICAL
Common Device Name
DISC ULNA E+ BEARING KIT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23857981
Report Number1644408-2025-02054
Device Sequence Number16049640
Product Code JDC
UDI-Device Identifier00190446254553
UDI-Public00190446254553
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051975
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number540-01-001
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
540-01-005 839W1034.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexUnknown